# SDR DL72S982639

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-1 LETTER CK, .375 INCH VISIBLE CRACK ON LT AFT ENTRYWAY FRAME APPROX 6 INCHES BELOW UPPER STOP PAD.  REPAIRED PER SRM 53-10-9.
